RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 97–106 (Mi mz3055)  

This article is cited in 3 scientific papers (total in 3 papers)

Problem of behavior of an integral of a conditionally periodic function

N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (705 kB)

English version:
Mathematical Notes, 1991, 50:3, 945–952

Bibliographic databases:

UDC: 517.5
Received: 19.06.1989

Citation: N. G. Moshchevitin, “Problem of behavior of an integral of a conditionally periodic function”, Mat. Zametki, 50:3 (1991), 97–106; Math. Notes, 50:3 (1991), 945–952

Citation in format AMSBIB
\Bibitem{Mos91}
\by N.~G.~Moshchevitin
\paper Problem of behavior of an integral of a conditionally periodic function
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 97--106
\mathnet{http://mi.mathnet.ru/mz3055}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162019}
\zmath{https://zbmath.org/?q=an:0797.26009}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 945--952
\crossref{https://doi.org/10.1007/BF01156140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500013}


Linking options:
  • http://mi.mathnet.ru/eng/mz3055
  • http://mi.mathnet.ru/eng/mz/v50/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. É. Lapin, “Recurrence of trajectories of systems of linear differential equations with conditionally periodic coefficients”, Math. Notes, 54:1 (1993), 701–704  mathnet  crossref  mathscinet  zmath  isi
    2. N. G. Moshchevitin, “Distribution of values of linear functions and asymptotic behavior of trajectories of some dynamical systems”, Math. Notes, 58:3 (1995), 948–959  mathnet  crossref  mathscinet  zmath  isi
    3. S. V. Konyagin, “Recurrence of the integral of an odd conditionally periodic function”, Math. Notes, 61:4 (1997), 473–479  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020